# SDR UIEA2021060101213

- Difficulty date: June 6, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 83,024 hours, 18,595 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1345 Rbl55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL ATTACH ANGLE IS CORRODED AT BS 1345 RBL 55. DOT 014( UPON EVAL. FLOOR PNL ATTACH ANGLE AT STA. 1345 RBL 55 HAS 100% MAT. LOSS AND OUT OF LIMITS IAW B767 SRM 53-00-15-1A-1. REMOVED AND REPLACED ANGLE IAW BOEING DWG. 146T5001 REV. M,F )
